Hi all, I take a strong vitamin B complex tablet daily to help my liver along. I ran out a few days ago, i want to know how quickly this would/could make a difference to my liver/health? Would i notice any physical symptoms if not taking them for a little while?
Hi Delila. I guess that would depend on the health of your liver in the first place. Milk thistle & the ammino acid L-Arginine are the best thing for your liver function, & to keep the enzymes down. I'm not positive about the B complex. Did your doctor have you taking this... Mary
So long as you are in relatively good health, you can last a bit. Vit. B is cheap, so you should be able to get more soon. B100 is the best thing for nerve damage also. I take a lot of B's because each one has a very important function, not just for your liver, but your entire body. Also VERY important is to take a good dose of Vit. D. They are finding out that a lot of chronic pain is due to Vit D deficiency. I take over 4,000 IU daily, but I do have absorption problems. Good luck!
All B vitamins perform important functions in our bodies every day, all are water soluable, so it is best if one is taking them, to take them daily. B12 is great for psych patients, i dunno why, but my shrink put me on 1 mcg a month by injection, I used to do it myself until I found those sunlingual melting B12 tabs. I also take B3 or niacin for lowering of cholesterol because I can take NO STATINS. YUCK! But do take niacin, red yeast rice, co q 10, and fish oil along with every thing else, and last week all blood tests came back normal. So apparently eastern medicine and herbal medicine does work. My liver function has always been good, and Delila,I don't think a few day hiatus will do any harm.
Have a Wonderful Spring Day,
The Sweet Hippie
Hello. Lots of good suggestions here. In case fish oil bothers you like it bothers me, there is flax seed oil. Does the same.
Has your doc run a vitamin D test on you? Same with the other vitamins. this was very helpful to me. I was in a flareup of my disease, big time, and certain vitamins were in megadoses because liver and kidney were failing.however, if they are not failing, then you can have potential problems. Be Very careful with some. Most will excrete but some become toxic. So have your docs set your limits when a liver or organ is recovering.
Make sure the doc office and the pharmacy know what you are taking. I have drugs that interact with calcium tabs because they contain some magnesium. Have to take calcium for Bone health and thyroid. scheduling becomes part of the formula.
Anyhow, natural products and healthy eating may help you feel better and help with healing. Dark chocolate, not milk chocolate, is very good too.
Wishing you well and better health.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.